Hello and welcome to Healthcare Magic. Thanks for your query.
sensation and constipation
could be due to poor oral intake, improper dietary habits or the medication which the patient must be on. These factors could have resulted in gastric acidity or ulcers, which in turn could be causing the vomiting sensation. Also, inadequate water intake or poor fibre content in the diet can result in constipation. I would advise the following measures:
1) Drink plenty of water - at least 2 -3 litres per day (unless you have been advised by your doctor to restrict fluid intake because of the heart problems)
2) Increase the fibre content in your diet - take more of vegetables and fruits.
3) You can try a natural fibre laxative such as Naturolax or Fybogel - 2 spoons of the power to be mixed in a glass of water and taken at bedtime.
4) Avoid foods that cause gastric irritation like spicy or oily foods, coffee, tea, carbonated drinks, etc.
If the constipation and nausea
don't subside with these simple measures (less likely), then you have to consult your doctor for further management.
Dr. Sheeba Stephen